# SDR DXTA200501095

- Difficulty date: November 18, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605145
- Aircraft time: 4,861 hours, 3,816 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Stab Actuator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF ANNUNCIATOR ILLUMINATED ON TAKEOFF ROLL, AND WILL NOT GO OUT.  VERIFIED DISCREPANCY.  NOTED STAB ACTUATOR, NO TAKEOFF, SWITCH OUT OF ADJUSTMENT.  ADJUSTED SWITCH INTO LIMITS, OPERATIONAL TEST CHECKS GOOD, MAINTENANCE DONE IAW 560XL MAINTENANCE MANUAL CH 27-40-00.
